# SDR AALA202309015479

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,340 hours, 26,540 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 20109
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TUL. AFTER TAKEOFF AMBER SPEED LIMIT FLAG ON UPPER LEFT CAPARTAINS PFD INTERMITTENT WITH ASSOCIATED LOSS OF FLIGHT DIRECTOR IN PFD AND HUD INTERMITTENT. RED LOWER AIRSPEED BAR INTERMITTENTLY. THE AIRCRAFT LANDED SAFELY AT TUL WITHOUT FURTHER INCIDENT. THE CREW ALSO REPORTED THAT AFTER LANDING, THE #1 STICK SHAKER TEST FAILED. MAINTENANCE REPLACED THE LEFT-HAND ANGLE OF ATTACK SENSOR (AOA) PER AMM 34-21-05-400-801 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
